# SDR GLBA2002180

- Difficulty date: November 8, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 14,670 hours, 19,582 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Ac Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LT AC BUSS INOPERATIV, R&R LT INVERTER
